# SDR CA041119005

- Difficulty date: November 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 39,359 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: S613723054001
- Condition: Failed
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: S61352060004
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE MAIN GEARBOX CHIP LIGHT ILLUMINATED. AIRCRAFT RETURNED TO SEVICE LANDING.ON INSPECTION, METAL PARTICLES WERE DISCOVERED ON THE CHIP PLUG AND IN THE COARSE SCREEN. THE MGB WAS REMOVED FROM SERVICE. AT DISASSEMBLY ONE TOOTH WAS FOUND MISSING FROM MAIN BEVEL GEAR. OIL/WATER CONTAMINATION WAS ALSO PRESENT.
